Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
|Number of page(s)||18|
|Published online||22 March 2021|
Error estimates for a robust finite element method of two-term time-fractional diffusion-wave equation with nonsmooth data
College of Science, Guilin University of Technology,
541004, P.R. China.
2 School of Sciences, Lanzhou University of Technology, Lanzhou, Gansu 730050, P.R. China.
* Corresponding author: firstname.lastname@example.org
Accepted: 22 January 2021
In this paper, we consider a two-term time-fractional diffusion-wave equation which involves the fractional orders α ∈ (1, 2) and β ∈ (0, 1), respectively. By using piecewise linear Galerkin finite element method in space and convolution quadrature based on second-order backward difference method in time, we obtain a robust fully discrete scheme. Error estimates for semidiscrete and fully discrete schemes are established with respect to nonsmooth data. Numerical experiments for two-dimensional problems are provided to illustrate the efficiency of the method and conform the theoretical results.
Mathematics Subject Classification: 65M60 / 65N30 / 65N15
Key words: Two-term time-fractional diffusion-wave equation / finite element method / convolution quadrature / error estimate
© The authors. Published by EDP Sciences, 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.